# SDR AALA970724

- Difficulty date: April 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14056
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 463
- System (JASC): 5540 · Rudder Structure
- Part: Apex Strip
- Condition: Corroded
- Location: Rudder Te
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - RUDDER T/E HAS AREAS OF CORROSION OVER ENTIRE LENGTH (APPROXIMATELY 33 FEET) BOTH RIGHT AND LEFT SIDES.  REPLACED ENTIRE T/E APEX STRIP PER SRM 55-41-12 AND ESO 30595 DATED 4-9-97.  TST:  24,654.15 HOURS.  CYCLES, 9,965.  (X)
